# SDR AALA202405076175

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N926AN
- Make and model: Boeing 737823
- Aircraft serial: 29527
- Aircraft time: 62,638 hours, 25,742 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Dislodged
- Location: Seat Row 33
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH SEAT MOUNTED LIGHTING SYSTEM AT ROW 33C IS DISCONNECTED AND ON THE FLOOR. REPLACED SEAT 33C SEAT MOUNTED HOUSING. OPERTIONAL CHECK OF EMERGENCY LIGHT NORMAL. PER AMM 33-51-11.
